# SDR DALA2015111707104

- Difficulty date: November 16, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 69,512 hours, 31,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM +Y512 BETWEEN FR 64 TO FR 70 MEASURES APPROXIMATELY L=0.270", W=0.115", D=0.003" AT AFT GALLEY AREA.  REPLACED FLOORBEAM Y512 BETWEEN FRAME 64 TO FRAME 70 IAW SRM 51-72-11 AND DWG D53472000 MEASURES OF CORROSION ARE L=1.484", W=0.371", D=0.072".
